# SDR ASAA1149484

- Difficulty date: April 3, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 45,112 hours, 25,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C275985
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE STA 400 STR 25R DAMAGED.  REMOVED DAMAGED ANGLE, FABRICATED AND INSTALLED NEW REPAIR ANGLE IAW B737 400 SRM 51 70 11.
